# SDR SWAA2014041427100

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 71,097 hours, 67,074 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STABILIZER BAR ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
